| Model Number |
VICM513.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/22/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that 13.2mm vicm513.2 implantable collamer lens of a -8.0 diopter tore on implantation.There was patient contact.No patient injury was reported.
Additional Manufacturer Narrative
A4-a6:unk h6: work order search: no similar complaints within associated lots were found.(b)(4).
Additional Manufacturer Narrative
Claim#: (b)(4).